# SDR A6WA201240700

- Difficulty date: June 24, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 21,763 hours, 21,706 cycles
- Engine: Ge CF343B1
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL NR422 DB DIVIDER PANEL KNIFE EDGED.  REMOVED UNSERVICEABLE DIVIDERS AND REPLACED WITH SERVICEABLE IAW SRM 51-42-06.
